Posted by: Dalien Pedro, 58 years old | 2013-02-26

I am taking Aromatase inhibiter Stradexa (Estrogen blocker) every day to prevent recurring breast cancer.

According to the paper insert the possible negative side effects is quite disturbing, like: muscle aches, joint pain, dry skin, headaches, weight gain, mood swings, nerve problems such as carpal tunnel, bone density reduction, severe menopause symptoms etc. And I have to drink this for the next 5 years. What can I do to minimize or avoid all these side effects?

Not what you were looking for? Try searching again, or ask your own question
Our users say:
Posted by: Anonymous | 2016-03-04

Beta-sitosterol also lowers estrogen. I am a male and use 400mg mornings and 400mg evenings. I find that it works very well for me. If your estrogen levels are too high, you can also neutralize its cancer causing effect by taking progesterone. The two should be in balance to avoid cancer. Cancer is primarily promoted by a dysfunctional diet consisting of food artifacts, rather than real food. Get a good book on nutrition, e.g. The Makers Diet. Read up on the Rule of 20 Years (virtually no information available on the internet). In essence it says that: 20 years after a traditional society starts to follow a Western style diet, the first cases of cancer, diabetics and heart attacks appear. 150 years ago cancer was virtually absent in Europe and America. I recommend a good anti-aging doctor.

Reply to Anonymous
Posted by: Anonymous | 2015-10-06

I have suffered terribly from hip, joint and spine ache. I'm 38 and have gone into extreme menopause. I can't remember things, suffer from extreme memory loss and have terrible dry skin. If that's not bad I have put on so much weight and can't exercise as it hurts so much. I wouldn't suggest this to anyone!

Reply to Anonymous
Posted by: Anonymous | 2015-09-26

Ask your doctor about taking Biotion (vit H) 1000-5000ug a day to help with the thinning of your hair!

Reply to Anonymous
Posted by: Anonymous | 2015-07-30

I also use Stradexa for 6 months now and although only 52, I feel like 90! Every movement is painful and a flight of stairs is a nightmare! Am I really going to feel like this for the next 5 years?

Reply to Anonymous | 1 comment (hide)
Posted by: Anonymous | 2015-08-29

I have been on stradexa for almost a year now and to help with joint pain I do lots of walking and Pilates class 3 times a week. The more I exercise the joint pain is minimal. I am 58, and am coping quite well with stradexa. Would like to loose a few kilos,but find that difficult

Posted by: Chris | 2015-02-17

I am four years into Stradexa. I have tried to treat myself naturally, with sage leaves (make it into tea by putting fresh leaves into water - hot or cold and drink that four to five times a day) I have found it helps to stop the hot flushes. Also, I am taking extra calcium and over 60's vitamins (I am 62 and had a stage 0 lump in my milk ducts which was removed). Since taking the extra calcium I have found that the joint pain has decreased, but you can try Omega 3 as well as that also helps. A recent bone density scan showed that one side of my hip joint is over the norm and one under the norm and that I should consider weight bearing exercise or extra calcium. I went for the extra calcium. Also stopped drinking wine so much and have found that my weight has dropped slightly. I am really only badly affected by the memory loss or fuzziness that I get, but am trying to eat things that help with low seratonin hoping that my brain wellness will be better with the change of eating habits.

Reply to Chris
Posted by: Anonymous | 2014-05-02

as per the question above .... plus would like to knowhow to cope with hair thinning/hair loss if I have to be on these tablets for 5 years ?

Reply to Anonymous | 1 comment (hide)
Posted by: Chris | 2015-04-16

Hi Anonymous, I have had thinning hair as well and have not coloured or bleached my hair as my hair dresser said it would help, which it seems to have done. You can take omega 3 for your hair as well and make sure you don't over wash (scrub) when you wash your hair, and always moisturise. I have heard that there are some products on the market (horse related) and eating vibrantly coloured veggies, and dark 85% or 90% chocolate (altho expensive) and dark skinned plums, also helps (Seratonin). My nails are beautiful and long (I never had long nails before) and the pain in my hip is less than before, so I am going to continue with this diet. I google a lot of things and oats porridge, red meat, vibrantly coloured veg and fruit (and especially butternut) as this contains potassium which helps with the higher blood pressure than normal from taking Stradexa. Don't over brush your hair with a very hard brush either (My hairdresser says) as this pulls the hair out.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.